Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

A relationship between two Dirichlet to Neumann maps in anisotrpoic elastic plate theory

M. IKEHATA

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 4, Issue 3, Pages 233–244, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1996.4.3.233, October 2009

Publication History

Published Online:
2009-10-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hyeonbae Kang, Graeme W. Milton, and Jenn-Nan Wang
Journal of Elasticity, 2014, Volume 114, Number 1, Page 41
[2]
Oleg Yu Imanuvilov, Gunther Uhlmann, and Masahiro Yamamoto
Inverse Problems, 2012, Volume 28, Number 12, Page 125002
[3]
Lucia Comino and Rafael Gallego
Inverse Problems in Science and Engineering, 2005, Volume 13, Number 6, Page 635

Comments (0)

Please log in or register to comment.